MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATTUNE; INSTRUMENT CASE

DEPUY IRELAND - 3015516266 ATTUNE; INSTRUMENT CASE
Catalog Number 254511495
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that the cementless fb tibial prep tray was being rejected by facility due to tray chipping coating from the tray.Only the tray needs to be replaced.All instruments were acceptable,.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.Added: d4 lot, d9, h4.Corrected: d4 primary udi number.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE
Common Device Name
INSTRUMENT CASE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24820804
Report Number1818910-2026-06409
Device Sequence Number9687107
Product Code FSM
UDI-Device Identifier10603295527725
UDI-Public(01)10603295527725(10)PV0232358
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254511495
Device Lot NumberPV0232358
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/22/2026
05/12/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/23/2026
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexMale